# SDR HEEA082594

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8001057
- Condition: Intermittent
- Location: Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMM 1 AND COMM 2 CUTS OUT DURING TRANSMIT. FOUND SWITCH S1, FM1 DECAL AND FM2 DECAL BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
